MAUDE Adverse Event Report: ETHICON INC. GUT PLAIN SUTURE 27"(70CM) 2-0 UND; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT PLAIN SUTURE 27"(70CM) 2-0 UND; SUTURE, ABSORBABLE, NATURAL
Catalog Number 53T
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Lot # ? do you have any pictures of package or box? is there an indication of how the product was distributed? is there any indication of the source? was another type of scanner used, to attempt reading the labels? what type of bar code is being scanned? do you think there were any changes /updates to packaging/design etc?.
 
Event or Problem Description
It was reported that prior to a procedure, a discrepancy between the inside package and the suture box was noticed.No patient involvement occurred.Additional information has been requested.

Brand Name
GUT PLAIN SUTURE 27"(70CM) 2-0 UND
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7266732
Report Number2210968-2018-70835
Device Sequence Number2103873
Product Code GAL
UDI-Device Identifier10705031006140
UDI-Public10705031006140
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number53T
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2018
Initial Report FDA Received Date02/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1